# SDR SWAA2021050361302

- Difficulty date: April 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Lbl1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; LBL 1; WL 207. / REMOVED DAMAGED BREAK PANEL BS540 LBL1 - LBL25 WL207 I.A.W SRM 51-40-02-0G-0; LOCATED AND DRILLED NEW BREAK PANEL I.A.W AIPC 53-31-00-05 AND SRM 51-40-05-0G-0 OK TO INSTALL 80512R 13APR21 INSP 18 13APR21 INSTALLED NEW BREAK PANEL BS540 LBL1 - LBL25 WL 207 I.A.W AIPC 53-31-00-05 AND SRM 51-40-02-0G-0
